MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number RNONB8STF
Medical Device Problem Codes Difficult to Insert (1316); Product Quality Problem (1506)
Health Effect - Clinical Codes Unspecified Infection (1930); Laceration(s) (1946)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: ronb11stf postion v2 bldles opt 11m std (lot#: unknown).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic prosthetic device extraction, the standard trocar appeared to be too short for the patient.Switching instruments was very difficult, and the loss of positioning of the trocars through the wall was recurrent and risky.This is due to the fact that the patient had a high body mass index (bmi), a pneumoperitoneum, and trendelenburg limitations.The patient also had a very thick abdominal wall with a lot of fat layers inside the abdominal wall.The surgeon converted to open surgery for patient safety and due to the delay generated by the limitations of the trocars, in which the surgical time was extended by 30 minutes or more.An incision of more than 1 inch was made in the pubic area to access the target anatomy.The patient had 5 more days post-op surgery and had an infection resulting from the laparotomy.Moreover, the patient extended hospitalization for 7 days more, and an additional operation will be performed to correct the issue. .
 
Additional Manufacturer Narrative
Correction: notified date additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic prosthetic device extraction, the standard trocar appeared to be too short for the patient.Switching instruments was very difficult, and the loss of positioning of the trocars through the wall was recurrent and risky.This is due to the fact that the patient had a high body mass index (bmi), a pneumoperitoneum, and trendelenburg limitations.The patient also had a very thick abdominal wall with a lot of fat layers inside the abdominal wall.The surgeon converted to open surgery for patient safety and due to the delay generated by the limitations of the trocars, in which the surgical time was extended by 30 minutes or more.An incision of more than one inch was made in the pubic area to access the target anatomy.The patient had five more days post-op surgery and had an infection resulting from the laparotomy.Moreover, the patient extended hospitalization for seven days more, and an additional operation will be performed to correct the issue.It was noted that the patient was hospitalized for an abscess on the scar, infection and lack of healing of the bladder.
 
Event or Problem Description
According to the reporter, during a laparoscopic trans obturator tape removal (tot), the standard trocar appeared to be too short for the patient.Switching instruments was very difficult, and the loss of positioning of the trocars through the wall was recurrent and risky.This is due to the fact that the patient had a high body mass index (bmi), a pneumoperitoneum, and trendelenburg limitations.The patient also had a very thick abdominal wall with a lot of fat layers inside the abdominal wall.The surgeon converted to open surgery for patient safety and due to the delay generated by the limitations of the trocars, in which the surgical time was extended by 30 minutes or more.An incision of more than 1 inch was made in the pubic area to access the target anatomy.The patient had 5 more days post-op surgery and had an infection resulting from the laparotomy.Moreover, the patient extended hospitalization for 7 days more, and an additional operation will be performed to correct the issue.It was noted that the patient was hospitalized for an abscess on the scar, infection and lack of healing of the bladder due to reopening of the bladder 3 weeks after the hugo surgery.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18809031
Report Number9612501-2024-00611
Device Sequence Number17969675
Product Code GCJ
UDI-Device Identifier10884521717640
UDI-Public10884521717640
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNONB8STF
Device Catalogue NumberRNONB8STF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/26/2024
04/17/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/22/2024
05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexFemale
Patient Weight130 KG